Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
J. da ProvidĂȘncia; Natalia Bebiano;

Title
Some geometrical properties of the c-numerical range of a normal matrix

Abstract

Journal
Linear and Multilinear Algebra

Volume
37

Year
1994

Issue
1-3

Page(s)
83-93

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia